# SDR EE4Y2021071613389

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N92NB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000092
- Aircraft time: 38,011 hours, 18,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 19025327006
- Condition: Corroded
- Location: Zone 100
- Part time: 38,011 hours, 18,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE II AFT PLUG, AFT CARGO COMPARTMENT AT 100MM FWD OF FR73 STRINGER 27R WITH CORROSION. NOTE: THE STRINGER WAS REPAIRED AS PER EMBRAER TECHNICAL DISPOSITION ETD2021-190-018858 REV: A DATED JUNE 23, 2021. (REF: JOB: A1K020, NON ROUTINE ITEM: 1-33).
